# SDR C2XA05TY022

- Difficulty date: February 25, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 4,494 hours, 2,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 84415
- Condition: Weak
- Location: Emerency Light
- Part time: 4,794 hours, 3,424 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED 4C INSPECTION WHEN THE SERVICE/ROUTINE WAS BEING C/W THE NR 2 EMERGENCY BATTERY WAS FOUND LOW ON CHARGE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY BATTERY AND OPS CHECK WAS GOOD.  A/C WILL BE RELEASED WHEN ALL WORK IS C/W.
